Measurable equidecompositions for group actions with an expansion property

Grabowski, Łukasz and Máthé, András and Pikhurko, Oleg (2022) Measurable equidecompositions for group actions with an expansion property. Journal of the European Mathematical Society, 24 (12). 4277–4326. ISSN 1435-9855

[img]
Text (current)
current.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (491kB)
Item Type:
Journal Article
Journal or Publication Title:
Journal of the European Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
149903
Deposited By:
Deposited On:
04 Jan 2021 13:55
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Nov 2022 01:06